|HIV+Dry mouth when I sleep
Dec 15, 2000
I been hiv+ for about 8yrs and my T-cell is about 800 T-cell and viral load is UD I take Zerit-Viramune and Epivir when I go to sleep I wakeup with exteremly dry mouth and I never had that kind or problem until I started taking the HIV Med
I tell my doc but he don't seem to care what can be done
Response from Dr. Feinberg
I'm not sure what will fix this. It's common for people to experience dryness with indinavir (Crixivan), but not the medications you're taking. I'm not 100% sure that the two things are related, and I think the only way you'd know for sure is if your meds were changed. But with your CD4 count and viral load doing so well, do you really want to try that for something that is inconvenient but not all that serious?
PML Support Group
its painful! is it aids related?
- Will Hpv Always Show Up On Std Test?
- What To Do When Prescriptions Do Not Work For Bacterial Vaginosis?
- What To Do If You Have Been Exposed To Herpes?
- What Helps Shingles Heal?
- What Happens If You Have Gonorrhea For A Year Without Treatment?
- What Is The Best Way To Treat Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.